# SDR JJBA2018081408008

- Difficulty date: August 8, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 36,981 hours, 22,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT OMEGA BEAM INBD SUPPORT BETWEEN FRAMES 47 - 48.  REMOVED AND REPLACED THE OMEGA BEAM SUPPORT.
